# SDR GAIA05037OP

- Difficulty date: December 15, 2005
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N281KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21105
- Engine: Pwa JT8D15
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: H1010153
- Condition: Inoperative
- Location: Nlg
- Component: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

DURING APPROACH, ON SHORT FINAL, NOSE GEAR LIGHT CHANGED FROM GREEN TO RED, GOT HORN.  CYCLED GEAR TWICE TO NO AVAIL.  VISUAL INSPECTION THROUGH PORT INDICATED DOWN AND LOCKED.  LANDING AND TAXI IN UNEVENTFUL. CLEANED AND RESEATED DOWNLOCK SWITCH AND (DOWNLOCK) SWITCH CONNECTOR.  ALL GROUND OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (K)
